Медицинская библиотека · Kardiologia polska · 2012
Contrast-induced monoplegia following coronary angioplasty with iopromide.
Клинический случайСтатьяПеревод пока не подготовлен
Аннотация
Seizures, alterations in mental and cerebral functions, and ophthalmoplegia are known side effects of contrast agents. Here we report a case of self-limiting monoplegia in a patient after the administration of intracoronary iopromide after coronary angiography which emphasises that, although benign, contrast-induced monoplegia is a neurological disease which requires careful evaluation and accurate management.
Для цитирования: Aykan Ahmet, Zehir Regayip, Karabay Can Yucel, Kocabay Gonenc. Contrast-induced monoplegia following coronary angioplasty with iopromide.. Kardiologia polska. 2012.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.